Library Header Image
LSE Research Online LSE Library Services

Stability of switching infinite-dimensional systems

Sasane, Amol (2005) Stability of switching infinite-dimensional systems. Automatica, 41 (1). pp. 75-78. ISSN 0005-1098

Full text not available from this repository.

Item Type: Article
Official URL:
Additional Information: © 2005 Elsevier
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Date Deposited: 27 Oct 2008 12:38

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only